Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 155, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 10, 2007, 6:33 PM MDT for Union County, New Mexico. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 6:33 PM MDT (00:33 UTC)
- Expired
- Jul 10, 2007, 7:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Union County, NM
The radar
The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:45 PM MDT | HAIL 1 | 11 Nnw Sedan, NM | |
| Jul 10, 6:50 PM MDT | HAIL 1.25 | 10 S Clayton, NM | ALONG HWY 562. OCCASIONAL 2 1/2 TO 3 INCHES HAIL MIXED IN. |
| Jul 10, 6:50 PM MDT | HAIL 3 | 10 S Clayton, NM | HAIL GENERALLY 1.25 INCHES IN DIAMETER ALONG HIGHWAY 562...HOWEVER A FEW OCCASIONAL STONES REACHED 2.5 TO 3 INCHES IN DIAMETER. |
| Jul 10, 7:20 PM MDT | HAIL 1 | 15 Ssw Clayton, NM | ON CLAPHAM ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1173 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2282 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 110033 SVRABQ NMC059-110130- /O.NEW.KABQ.SV.W.0155.070711T0033Z-070711T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 633 PM MDT TUE JUL 10 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN UNION COUNTY IN NORTHEAST NEW MEXICO * UNTIL 730 PM MDT * AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF SEDAN...OR ABOUT 14 MILES SOUTH OF CLAYTON...AND MOVING SOUTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES WEST OF SEDAN AROUND 700 PM MDT... 7 MILES NORTH OF HAYDEN AROUND 730 PM MDT... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 3632 10303 3635 10334 3592 10336 3592 10304 $$ 16
1 follow-up statement
000
WWUS55 KABQ 110113
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT TUE JUL 10 2007
NMC059-110130-
/O.CON.KABQ.SV.W.0155.000000T0000Z-070711T0130Z/
UNION-
712 PM MDT TUE JUL 10 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL UNION
COUNTY UNTIL 730 PM MDT...
AT 710 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED OVER CENTRAL UNION COUNTY...OR ABOUT 20
MILES SOUTHWEST OF CLAYTON...MOVING SOUTHWEST AT 5 MPH.
HAIL UP TO 1.25 INCHES IN DIAMETER HAS BEEN REPORTED 10 MILES SOUTH
OF CLAYTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3622 10313 3635 10334 3618 10353 3609 10355
3607 10328
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:48 PM MDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 1:48 PM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 148 PM MDT TUE JUL 10 2007 .DISCUSSION... AS IS TYPICAL THIS TIME OF YEAR...EXTENT AND PLACEMENT OF CONVECTION THE BIGGEST CHALLENGE THROUGH THE FORECAST PERIOD. HIGH PRESSURE ALOFT REMAINS CENTERED NEAR FOUR CORNERS AREA. IT WILL WOBBLE AROUND THE NEXT FEW DAYS BEFORE LIKELY DRIFTING TO THE W LATER THIS WEEK AND OVER THE UPCOMING WEEKEND. AT LEAST TWO SURGES OF LOW LEVEL MOISTURE BEHIND BACK DOOR COLD FRONTS WILL AFFECT MUCH OF THE FORECAST AREA. THE FIRST SURGE IS ALREADY OCCURRING...AND HAS SPREAD OVER NE AND EC NEW MEXICO. E CANYON WINDS WILL RUSH INTO THE RIO GRANDE VALLEY TONIGHT. MOST EXTENSIVE AREA OF CONVECTION THIS EVENING WILL BE FROM THE CNTRL MOUNTAINS ON E. ISOLATED SEVERE WEATHER CANNOT BE RULED OUT OVER THE ERN PLAINS. IN ADDITION...DEEP MOISTURE OVER THE E COULD LEAD TO ISOLATED FLASH FLOODING. WILL NOT ISSUE A FLASH FLOOD WATCH AS EXTENSIVE COVERAGE NOT EXPECTED. RATHER WIDESPREAD CONVECTION EXPECTED WED WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE FROM AT LEAST THE CONTINENTAL DIVIDE ON E. AGAIN ISOLATED SEVERE STORMS COULD DEVELOP MAINLY OVER THE E. NEXT SURGE OF MOISTURE ON SCHEDULE FOR THU WITH STORMS FAVORING THE E. RATHER WIDESPREAD CONVECTION FOR FRI. MOISTURE WILL BE RECYCLED NEXT WEEKEND AND EARLY NEXT WEEK. WARM TEMPS OF LATE TO COOL SOME OVER THE REMAINDER OF THIS WEEK...CLOSER TO NORMAL. OVERALL AN ACTIVE WEATHER PATTERN. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 96 65 94 / 20 20 20 20 GALLUP.......................... 57 89 57 88 / 20 20 20 30 GRANTS.......................... 59 88 58 86 / 30 20 20 30 GLENWOOD........................ 62 92 64 91 / 30 30 30 30 CHAMA........................... 47 82 48 81 / 40 30 40 30 LOS ALAMOS...................... 57 86 56 84 / 30 20 30 20 RED RIVER....................... 44 76 47 73 / 30 30 30 30 TAOS............................ 51 86 53 85 / 40 30 30 30 SANTA FE........................ 55 87 56 86 / 40 20 20 20 SANTA FE AIRPORT................ 60 88 60 87 / 40 20 20 20 ESPANOLA........................ 60 90 59 90 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 69 91 68 90 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 67 93 65 92 / 40 20 20 20 ALBUQUERQUE FOOTHILLS........... 67 89 66 88 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 68 91 68 90 / 40 20 20 20 SOCORRO......................... 66 91 67 92 / 30 20 30 20 SANDIA PARK/CEDAR CREST......... 60 89 58 86 / 40 20 20 20 MORIARTY/ESTANCIA............... 57 87 65 87 / 40 20 20 20 CARRIZOZO....................... 62 87 66 88 / 20 20 20 20 RUIDOSO......................... 55 77 59 79 / 30 30 20 20 RATON........................... 54 87 55 86 / 40 20 20 30 LAS VEGAS....................... 54 83 55 84 / 40 20 20 20 ROY............................. 60 86 64 86 / 40 10 20 30 CLAYTON......................... 62 89 64 89 / 40 10 20 40 SANTA ROSA...................... 65 91 67 93 / 40 10 10 10 TUCUMCARI....................... 65 92 68 95 / 40 10 10 10 FORT SUMNER..................... 68 92 68 95 / 40 10 10 10 CLOVIS.......................... 66 91 67 93 / 30 10 10 5 PORTALES........................ 63 91 67 94 / 30 10 10 5 ROSWELL......................... 69 94 70 97 / 40 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jul 10, 5:51 AM MDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT TUE JUL 10 2007 NMZ001>021-026-111200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 551 AM MDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS THIS AFTERNOON INTO EARLY EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. IN ADDITION...THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING TONIGHT ACROSS PARTS OF THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY...MAINLY ACROSS NORTHEAST NEW MEXICO. SEVERE THUNDERSTORMS COULD ALSO OCCUR ACROSS CENTRAL AND WESTERN AREAS FRIDAY AND THIS WEEKEND. IN ADDITION...SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS....AND MAY BE REQUIRED EACH DAY FOR VARIOUS PARTS OF NEW MEXICO. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. 19
In the hours before
Special weather statement, Jul 10, 3:56 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 356 PM MDT TUE JUL 10 2007 NMZ004-005-102300- NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS- 356 PM MDT TUE JUL 10 2007 ...STRONG THUNDERSTORM NEAR ANGEL FIRE... AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF ANGEL FIRE. MOVEMENT WAS NEARLY STATIONARY. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLACK LAKE...CHACON... CIMARRON...EAGLE NEST...EL TURQUILLO AND ELIZABETHTOWN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
Special weather statement, Jul 10, 4:40 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 440 PM MDT TUE JUL 10 2007 NMZ005-102345- NORTHEAST HIGHLANDS- 440 PM MDT TUE JUL 10 2007 ...STRONG THUNDERSTORMS MOVING OVER CENTRAL SAN MIGUEL AND CENTRAL MORA COUNTIES... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER FROM 10 MILES SOUTHWEST OF WATROUS TO NEAR COLMOR. THE AREA OF THUNDERSTORMS WAS NEARLY STATIONARY. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GOLONDRINAS...LOS MONTOYAS...MAES...MIAMI...OCATE AND OJO FELIZ. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
Special weather statement, Jul 10, 5:09 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 509 PM MDT TUE JUL 10 2007 NMZ005-012-110015- CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 509 PM MDT TUE JUL 10 2007 ...STRONG THUNDERSTORM MOVING INTO NORTHWEST GUADALUPE COUNTY... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ANTON CHICO. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLONIAS...DILIA AND SANTA ROSA LAKE STATE PARK. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
Special weather statement, Jul 10, 5:55 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE JUL 10 2007 NMZ007-110100- FAR NORTHEAST PLAINS- 555 PM MDT TUE JUL 10 2007 ...AREA OF STRONG THUNDERSTORMS OVER UNION COUNTY... AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER OVER CENTRAL UNION COUNTY. MOVEMENT WAS WEST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRENVILLE...MOUNT DORA... SEDAN AND SENECA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
Special weather statement, Jul 10, 5:59 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT TUE JUL 10 2007 NMZ005-110100- NORTHEAST HIGHLANDS- 559 PM MDT TUE JUL 10 2007 ...STRONG THUNDERSTORM MOVING OVER CENTRAL COLFAX COUNTY... AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ACROSS CENTRAL COLFAX COUNTY. THE THUNDERSTORM AREA WAS NEARLY STATIONARY OR DRIFTING EAST. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABBOTT...CIMARRON... MIAMI...PHILMONT SCOUT RANCH...RATON CREWS AIRPORT AND RAYADO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
Special weather statement, Jul 10, 6:15 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 615 PM MDT TUE JUL 10 2007 NMZ012-013-110115- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- 615 PM MDT TUE JUL 10 2007 ...AN AREA OF STRONG THUNDERSTORMS MOVING THROUGH GUADALUPE COUNTY AND WESTERN QUAY COUNTY... AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ACROSS NORTHERN GUADALUPE COUNTY AND WESTERN QUAY COUNTY. THE ENTIRE AREA WAS DRIFTING SLOWLY SOUTH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLONIAS...CUERVO... DILIA...MONTOYA...NEWKIRK AND PUERTO DE LUNA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 32 min |
| Jul 10, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| Jul 10, 8:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 65 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.